# SDR BDHA9500022

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC238
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS110424
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BIS - FLT NR 421 - CREW REPORTED, THE RIGHT MAIN LANDING GEAR INDICATED DOWN IN FLIGHT AND THE AIRCRAFT HAD A YAW TO THE RIGHT.  THE AIRCRAFT LANDED AND INSPECTION REVEALED THAT THE RIGHT UPLOCK ROLLER AND ATTACHMENT BOLT WERE MISSING, CAUSING THE RIGHT GEAR TO NOT LOCK UP.  ALSO, THE UPLOCK SWITCHES WERE DAMAGED CAUSING THE HYDRAULIC POWER TO BE CUT OFF FROM THE LANDING GEAR SYSTEM, LETTING THE RIGHT GEAR FALL TO THE DOWN AND LOCK POSITION.  BOTH RIGHT UPLOCK SWITCHES AND THE UPLOCK ROLLER WERE REPLACED.  A GEAR RETRACTION TEST WAS COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
